# SDR C1HA200476001

- Difficulty date: February 29, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N676MG
- Make and model: Boeing 727225
- Aircraft serial: 22554
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ADVANCED POWER LEVERS ABOVE 1.4 EPR AND TAKEOFF WARNING SOUNDED.  OPS CHECK SYSTEM PER AD 88-22-09-01 STEP 9.  ADJUSTED FLAP SWITCH.
